# SDR AALA202106289027

- Difficulty date: June 27, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 87,474 hours, 10,568 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 5H AFT EMERGENCY PATH LIGHT FLICKERING.  TIGHTENED LIGHT ASSEMBLY SPADE CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-05.
